# SDR AALA201712249010

- Difficulty date: December 22, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 34,477 hours, 5,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132140
- Condition: No Test
- Location: Emergency Lights
- Part time: 26,708 hours, 8,911 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED FUNCTIONAL CHECK IAW J/C 33C20033002.  REPLACED THE POWER SUPPLY IAW MM 33-57-38.  AIRCRAFT WAS GROUNDED
